# SDR CA000718005

- Difficulty date: June 30, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Boeing 737217
- Aircraft time: 55,213 hours, 33,767 cycles
- Engine: Pwa JT8D17A
- System (JASC): 2420 · AC Generation System
- Part: Control Panel
- Part number: 915F2125
- Condition: Failed
- Location: Nr 2 Generator
- Part time: 44,155 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) FLIGHT EXPERIENCED ELECTRICAL PROBLEMS AFTER ARRIVAL. GROUND POWER WOULD NOT STAY CONNECTED. APU WAS RUN TO SUPPLY ELECTRICS AND AIR. AFTER ENGINES STARTED, APU GENERATOR TRIPPED OFF. ENGINE GENERATORS SELECTED ON. THE APU WAS SELECTED OFF. DURING TAKEOFF ROLL NR 2 GENERATOR FAILED. TAKEOFF WAS ABANDONED AT LESS THAN 40 KNOTS. THE NR 2 GENERATOR CONTROL PANEL REPLACED.
